question-icon

What causes tiredness in the mornings while on Escigress Cz 0.5?

default
Posted on Wed, 27 May 2015
Question: Hi ,

I would like my question to be answered by Dr sheikoo bishnoy as he is aware of my earlier questions.

I started using escigress 0.5CR for nearly 20 days now. I am getting sleep but in the early morning when I wake up I am not feeling fresh. I feel like I have to sleep some more. when I try to sleep during the day I could sense heart pulpations and heat in my chest and tremors in hand.

do you this conditions will improve with the usage of the medicine for some more time?
doctor
Answered by Dr. Seikhoo Bishnoi (8 hours later)
Brief Answer:
Wait for some more time and don't worry about the symptoms

Detailed Answer:
Hello thanks for asking from us again

I hope you are doing a little better now. You have started taking the drug at normal prescribed doses for 20 days only and the drug has resulted in good sleep. The problem of non refreshing sleep, difficulty in waking and slight symptoms of anxiety in day time etc are probably due to persisting anxiety. In my opinion these symptoms will improve with time. As your sleep has improved so now I would advise you to go for relaxation exercises also. Relaxation exercises like Yoga or Breathing Exercises can help to control symptoms of anxiety and these modalities also increase effectiveness of medicines.

For relief of day time anxiety low doses of beta blockers especially Propranolol can help. The medicines is non addictive and this would help in controlling symptoms of anxiety. So to sum up, the condition will improve in about a couple of week and if symptoms persist even after that visit your doctor for prescription of Propranolol.

Don't worry about the persisting symptoms. You have started to show improvement and your symptoms will improve some time.

Thanks, Please feel free to ask again for more doubts in follow up question.

Take care
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Seikhoo Bishnoi

Psychiatrist

Practicing since :2007

Answered : 5187 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes tiredness in the mornings while on Escigress Cz 0.5?

Brief Answer: Wait for some more time and don't worry about the symptoms Detailed Answer: Hello thanks for asking from us again I hope you are doing a little better now. You have started taking the drug at normal prescribed doses for 20 days only and the drug has resulted in good sleep. The problem of non refreshing sleep, difficulty in waking and slight symptoms of anxiety in day time etc are probably due to persisting anxiety. In my opinion these symptoms will improve with time. As your sleep has improved so now I would advise you to go for relaxation exercises also. Relaxation exercises like Yoga or Breathing Exercises can help to control symptoms of anxiety and these modalities also increase effectiveness of medicines. For relief of day time anxiety low doses of beta blockers especially Propranolol can help. The medicines is non addictive and this would help in controlling symptoms of anxiety. So to sum up, the condition will improve in about a couple of week and if symptoms persist even after that visit your doctor for prescription of Propranolol. Don't worry about the persisting symptoms. You have started to show improvement and your symptoms will improve some time. Thanks, Please feel free to ask again for more doubts in follow up question. Take care